# SDR DALA2024070106625

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Gouged
- Location: Bs 500g
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0416447) WHILE ACCOMPLISHING GVI OF REPAIR AREA IAW B737 SRM 53-30-53-2R, FOUND SHEAR TIE AT FRAME 500G TO BE GOUGED 1" I/B OF L/H FLOOR BAFFLE ATTACH HOLES. REMOVED AND REPLACED SHEAR TIE DAMAGED AT FRAME 500G ON L/H SIDE PER B737-800 SRM 51-40-02-0G AND DWG 143A3230.
